# SDR CALA0500244

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 24,542 hours, 7,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8310U31
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHT CORROSION ON STRAP/FLOORBEAM I/B OF R-1 DOOR THRESHOLD PLATE FROM STA 294.5 - 344. THE STRAP AND FLOOR CHORD WERE REMOVED AND REPLACED IAW SRM 51-10-02, 51-40-02, AND 53-10-15.
